# SDR CAL950431

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13234
- Make and model: Boeing 737217
- Aircraft serial: 19888
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Lt Rear Spar
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1594 - THE A-SYSTEM HYDRAULIC FLUID QUANTITY WAS LOST IN-FLIGHT.  THE LANDING GEAR AND FLAPS WERE EXTENDED MANUALLY AND THE AIRCRAFT WAS DIVERTED TO MCO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A RUPTURED HYDRAULIC LINE AT THE LT REAR SPAR.  THE HYDRAULIC LINE WAS REMOVED AND REPLACED.  THE A-HYDRAULIC SYSTEM WAS PRESSURIZED AFTER SERVICING AND NO LEAKS WERE NOTED.  (X)
